# SDR DALA14008219527

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 35,327 hours, 23,100 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 3 Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

CREW REPORTED RT BRAKE CHATTERING ON TAXI OUT FOLLOWED BY A REPORT FROM OTHER ACFT THERE WAS VISIBLE SMOKE & FIRE ON THE RT MAIN GEAR.   WHEN EMERGENCY EQUIPMENT ARRIVED, GEAR WAS SMOKING, BUT NO FLAMES WERE VISIBLE.   ACFT WAS TOWED BACK TO THE GATE.  MAINTENANCE JACKED THE RT MLG AND FOUND THE NR 3 MAIN WHEEL ASSY INNER BEARING FAILED AND THE SLEEVE DAMAGED. REPLACED THE NR 3 MAIN WHEEL ASSY NR 3 MLG BRAKE ASSY, AXLE SLEEVE, NR 3 ANTI-SKID TRANSDUCER, NR 4 MAIN WHEEL ASSEMBLY, AND INSPECTED THE NR 2 ENGINE FOR FOD.
